| Medical Device Problem Codes |
Moisture Damage (1405); Failure to Read Input Signal (1581)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2017, the reporter contacted animas, alleging a button/keypad (tactile changes w/moisture) issue.It was reported that the up arrow, down arrow, and ok buttons were under-responsive and that moisture/corrosion was located in the ir window.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the issue has the ability to result in inadvertent or incorrect insulin delivery or the inability to use the pump.
Additional Manufacturer Narrative
Follow-up #1: date of submission: 10/02/2017.Device evaluation: the device has been returned and evaluated by product analysis on 09/05/2017 with the following findings: the pump was returned with moisture visible in the battery compartment.There was no evidence of moisture observed behind the ir window.The keypad cover was intact; no damage was observed.All of the keypad buttons were found to be intermittently unresponsive to button presses.The keypad cover was removed and there was no moisture or contamination was found under the button contacts.The pump was opened and there was moisture found on the keypad flex-connector and throughout the pump casing.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.